Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 160, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 14, 2022, 2:53 PM CST for Clarke County, Mississippi. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2022, 2:53 PM CST (20:53 UTC)
- Expired
- Dec 14, 2022, 3:07 PM CST
- In force
- 14 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 137 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 14, 12:22 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 450 m²/s²
- 0-3 km storm-relative helicity
- 516 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
069
WFUS54 KJAN 142053
TORJAN
MSC023-142200-
/O.NEW.KJAN.TO.W.0160.221214T2053Z-221214T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
253 PM CST Wed Dec 14 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Eastern Clarke County in east central Mississippi...
* Until 400 PM CST.
* At 253 PM CST, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of Goodwater, or 10 miles northwest
of Waynesboro, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
De Soto around 315 PM CST.
Crandall around 325 PM CST.
Sykes around 330 PM CST.
Snell around 345 PM CST.
Other locations impacted by this tornadic thunderstorm include
Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3190 8847 3185 8864 3183 8888 3223 8851
3223 8843
TIME...MOT...LOC 2053Z 220DEG 32KT 3179 8877
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
GG1 follow-up statement
152
WWUS54 KJAN 142107
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
307 PM CST Wed Dec 14 2022
MSC023-142117-
/O.CAN.KJAN.TO.W.0160.000000T0000Z-221214T2200Z/
Clarke MS-
307 PM CST Wed Dec 14 2022
...THE TORNADO WARNING FOR EASTERN CLARKE COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for east central
Mississippi.
LAT...LON 3190 8847 3185 8864 3183 8888 3223 8851
3223 8843
TIME...MOT...LOC 2105Z 220DEG 32KT 3189 8867
$$
GGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 14, 11:44 AM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Dec 14, 11:44 AM CST, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1144 AM CST Wed Dec 14 2022
...New AVIATION...
.MESOSCALE UPDATE...
Issued at 1031 AM CST Wed Dec 14 2022
The initial cold front has stalled near a Natchez to Vicksburg to
Greenwood line and current radar imagery still showed showers and
thunderstorms east of this stalled front. Mid morning water vapor
imagery/RAP analysis showed a potent shortwave trough moving over
east Texas that will swing across our region this afternoon and
evening. This will help develop a surface low to our southwest
that will ride northeast along the stalled boundary and help
develop additional severe thunderstorms across the southeast
portions of our CWA. Although severe storms will be possible
generally along and southeast of the Natchez Trace, the greatest
potential and most intense storms are expected across our
southeast. Environmental parameters across our southeast will
remain favorable for the development of tornadoes; some may be
strong, damaging wind gusts to 70 mph, and hail to the size of
golf balls. SPC has upgraded our southeast with a "Moderate (4/5)"
in the latest day one outlook. In addition, heavy rainfall will
remain a concern again generally along and southeast of the
Natchez Trace where several additional inches of rain in a short
amount will lead to flash flooding and minor river flooding. /22/
&&
.DISCUSSION...
Issued at 159 AM CST Wed Dec 14 2022
Today and tonight...Will not be making any big changes to the
short term forecast at this point. Current forecast was on track.
Severe storms continue to develop along the boundary draped from
near Greenwood to Yazoo City down to Jonesville. Models show a
wave developing over the northern Gulf later today, helping to
push the boundary out of the area. At this time storm activity
seems to be slightly further east than expected with thunderstorms
moving into the metro area. Air was a little more stable to
the northeast, so there has been less thunderstorm development.
The best moisture and instability remain generally south of I-20.
Cells continue to develop over the southeast where dewpoints were
in the lower 70s. Still looks like a pretty active day.
Guidance continues to suggest that the system will slow down
supporting the flash flood risk. Rainfall has been really
efficient, where really good rates were likely causing localized
flooding. Drier air was moving into the Delta and rain was
thinning from the north and west. Stuck with guidance for pops and
temps. Clouds and rain should keep values relatively steady for
today.
Thursday through next Tuesday...
Forecast remains somewhat on track for the most part for the long
term period as we head into Thursday. Model guidance highlight a
large closed low spinning over Iowa. As low shifts east towards the
Great Lakes, broad upper troughing should continue to prevail across
our CWA heading into Friday. This in turn, should bring a
drier/colder airmass which should allow for drier weather to
dominate our forecast for the next several days.
With this aforementioned cold front, afternoon temperatures should
peak into the 50s with a few areas along and north of the Hwy 82
corridor to dip into the upper 40s. Heading into the weekend, model
guidance indicate another shortwave trough approaching our forecast
area by early Saturday morning. In response to this, another cold
front should drive across the region. Areas across the region could
see morning lows dip into the 30s. The coldest night looks to be
Saturday with overnight lows ranging in the upper 20s to low 30s.
Models are in disagreement with each other in regards to possible
rain showers on Saturday evening. By Sunday, a high pressure system
should being to move across the area. As the system begins to track
east by Sunday evening, return flow should begin to across our CWA.
Rain chances should return on Monday and Tuesday with afternoon
highs in the upper 50s. /CRJ/
&&
.AVIATION...
(18Z TAFS)
Issued at 1141 AM CST Wed Dec 14 2022
MVFR cigs along with -RA wl continue at GLH and GWO through this
aftn before improving to VFR conditions by this evening.
Otherwise, Numerous TSRA will continue across the area along and
ahead of a cold front that wl take until this evening to move se
of HBG. IFR/LIFR conditions along with strong gusty winds wl
accompany the TSRA. Conditions wl be slow to improve from the west
this evening and east MS TAF sites wl see MVFR cigs until after
06Z Thu. VFR conditions are expected to prevail through the end of
the TAF period once conditions improve areawide after 06Z Thu. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 41 57 34 54 / 20 0 0 0
Meridian 42 59 34 55 / 70 0 0 0
Vicksburg 39 57 34 54 / 0 0 0 0
Hattiesburg 45 62 36 60 / 60 0 0 0
Natchez 40 58 34 55 / 0 0 0 0
Greenville 39 54 34 50 / 0 0 0 0
Greenwood 39 54 34 50 / 20 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 6 PM CST this evening for MSZ025>033-035>039-
042>066-072>074.
LA...None.
AR...None.
&&
07/CR/22Hazardous weather outlook, Dec 14, 1:48 PM CST, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 148 PM CST Wed Dec 14 2022 ARZ074-075-LAZ007>009-015-016-023-024-MSZ018-019-025-034-035-040- 041-152000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Bolivar-Sunflower-Leflore- Washington-Humphreys-Issaquena-Sharkey- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ025-026-MSZ026>030-032-036-037-042-043-047-048-053-152000- Tensas-Concordia-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw- Holmes-Attala-Yazoo-Madison MS-Warren-Hinds-Claiborne- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Limited TIMING...Through the remainder of this afternoon Additional heavy rainfall will make localized flash flooding possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ031-038-060-152000- Lowndes-Winston-Adams- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of east central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Isolated severe storms capable of damaging winds and hail are possible. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ033-039-044-054-059-061-152000- Oktibbeha-Noxubee-Leake-Copiah-Jefferson-Franklin MS- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ045-046-050-055-062-152000- Neshoba-Kemper-Scott-Simpson-Lincoln- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Severe thunderstorms are likely and tornadoes are possible. Some tornadoes may be strong. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ049-152000- Rankin- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ051-052-056>058-063>066-072>074-152000- Newton-Lauderdale-Smith-Jasper-Clarke-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Severe thunderstorms are likely and tornadoes are possible. Some tornadoes may be strong. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. 0 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Dec 14, 2:23 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
223 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM TORNADO ANGUILLA 32.97N 90.83W
12/14/2022 SHARKEY MS EMERGENCY MNGR
*** 3 INJ ***
CORRECTS PREVIOUS TORNADO REPORT FROM
ANGUILLA. MOBILE HOMES DESTROYED IN SHARKEY
COUNTY.
&&
AJLocal storm report, Dec 14, 2:29 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
229 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TORNADO TOOMSUBA 32.42N 88.51W
12/14/2022 LAUDERDALE MS PUBLIC
ROOF BLOWN OFF TRAILER NEAR TOOMSUBA.
&&
SSLocal storm report, Dec 14, 2:35 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TORNADO 2 NNW HICKORY 32.35N 89.03W
12/14/2022 NEWTON MS PUBLIC
SEVERAL TREES UPROOTED AND SNAPPED ALONG
ROSE ROAD IN HICKORY, JUST NORTH OF I-20.
&&
AJLocal storm report, Dec 14, 2:41 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM FUNNEL CLOUD PETAL 31.35N 89.25W
12/14/2022 FORREST MS FIRE DEPT/RESCUE
FUNNEL REPORTED IN PETAL MS.
&&
SSLocal storm report, Dec 14, 2:45 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TORNADO ANGUILLA 32.98N 90.83W
12/13/2022 SHARKEY MS BROADCAST MEDIA
LARGE TREE UPROOTED, SEVERAL STRUCTURES
DESTROYED, LARGE TREE LIMBS DOWN.
&&
AJLocal storm report, Dec 14, 2:50 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM TORNADO 3 SSW CROSS ROADS 32.20N 89.78W
12/14/2022 RANKIN MS BROADCAST MEDIA
FOUR POULTRY HOMES DESTROYED ON GADDIS MYERS
RD.
&&
AJThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 8:21 PM CST | Severe Thunderstorm Warning | JAN | Washington | 54 min |
| Dec 13, 9:11 PM CST | Tornado Warning | JAN | Bolivar, Washington | 64 min |
| Dec 13, 9:16 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 28 min |
| Dec 13, 9:42 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 48 min |
| Dec 13, 9:52 PM CST | Flash Flood Warning | JAN | Washington | 3 hr |
| Dec 13, 10:04 PM CST | Severe Thunderstorm Warning | JAN | Washington | 56 min |
| Dec 13, 10:09 PM CST | Tornado Warning | JAN | Leflore, Sunflower | 51 min |
| Dec 13, 10:23 PM CST | Tornado Warning | JAN | Bolivar, Sunflower, Washington | 36 min |
| Dec 13, 10:42 PM CST | Tornado Warning | JAN | Issaquena, Warren | 63 min |
| Dec 13, 10:50 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 40 min |
| Dec 13, 11:07 PM CST | Tornado Warning | JAN | Humphreys, Sharkey | 53 min |
| Dec 13, 11:14 PM CST | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 61 min |
| Dec 13, 11:18 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Yazoo | 57 min |
| Dec 13, 11:51 PM CST | Flash Flood Warning | JAN | Sunflower, Washington | 3 hr |
| Dec 13, 11:51 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 54 min |
| Dec 13, 11:54 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Warren | 66 min |
| Dec 14, 12:05 AM CST | Tornado Warning | JAN | Holmes, Humphreys, Sharkey, Yazoo | 40 min |
| Dec 14, 12:13 AM CST | Tornado Warning | JAN | Carroll, Grenada, Leflore | 62 min |
| Dec 14, 12:31 AM CST | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 44 min |
| Dec 14, 12:48 AM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Humphreys, Yazoo | 57 min |
| Dec 14, 12:55 AM CST | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren | 3 hr |
| Dec 14, 1:03 AM CST | Tornado Warning | JAN | Attala, Carroll, Holmes, Montgomery | 57 min |
| Dec 14, 1:05 AM CST | Tornado Warning | JAN | Holmes, Yazoo | 55 min |
| Dec 14, 1:11 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 49 min |
| Dec 14, 1:31 AM CST | Severe Thunderstorm Warning | JAN | Adams | 44 min |
| Dec 14, 1:50 AM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery, Webster | 55 min |
| Dec 14, 1:50 AM CST | Tornado Warning | JAN | Adams, Jefferson | 55 min |
| Dec 14, 1:56 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 49 min |
| Dec 14, 2:36 AM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Dec 14, 2:47 AM CST | Special Weather Statement | JAN | Claiborne | 58 min |
| Dec 14, 2:51 AM CST | Tornado Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Dec 14, 3:05 AM CST | Flash Flood Warning | JAN | Adams | 3 hr |
| Dec 14, 3:10 AM CST | Special Weather Statement | JAN | Choctaw, Clay | 50 min |
| Dec 14, 3:33 AM CST | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 57 min |
| Dec 14, 3:43 AM CST | Severe Thunderstorm Warning | JAN | Franklin | 62 min |
| Dec 14, 3:52 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 3 hr |
| Dec 14, 5:02 AM CST | Tornado Warning | JAN | Copiah, Hinds, Rankin | 58 min |
| Dec 14, 5:08 AM CST | Tornado Warning | JAN | Copiah, Lincoln, Rankin, Simpson | 67 min |
| Dec 14, 5:24 AM CST | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 3 hr |
| Dec 14, 5:36 AM CST | Tornado Warning | JAN | Madison, Rankin, Scott | 54 min |
| Dec 14, 6:10 AM CST | Tornado Warning | JAN | Rankin, Simpson | 47 min |
| Dec 14, 6:45 AM CST | Tornado Warning | JAN | Scott, Smith | 60 min |
| Dec 14, 7:00 AM CST | Tornado Warning | JAN | Lawrence, Lincoln | 47 min |
| Dec 14, 7:04 AM CST | Severe Thunderstorm Warning | JAN | Scott, Simpson, Smith | 41 min |
| Dec 14, 7:29 AM CST | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 61 min |
| Dec 14, 7:41 AM CST | Flash Flood Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 2 hr |
| Dec 14, 7:41 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 64 min |
| Dec 14, 8:21 AM CST | Tornado Warning | JAN | Jasper, Smith | 54 min |
| Dec 14, 9:13 AM CST | Tornado Warning | JAN | Jasper, Newton | 39 min |
| Dec 14, 10:37 AM CST | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 3 hr |
| Dec 14, 10:45 AM CST | River Flood Warning | JAN | Carroll, Leflore | 48 hr |
| Dec 14, 10:48 AM CST | River Flood Warning | JAN | Yazoo | 24 hr |
| Dec 14, 10:49 AM CST | River Flood Warning | JAN | Jones | 24 hr |
| Dec 14, 10:51 AM CST | River Flood Warning | JAN | Neshoba | 5 days |
| Dec 14, 11:04 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 3 hr |
| Dec 14, 11:30 AM CST | Flash Flood Warning | JAN | Copiah, Hinds, Lincoln | 3 hr |
| Dec 14, 11:31 AM CST | River Flood Warning | JAN | Franklin | 23 hr |
| Dec 14, 11:34 AM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Scott | 3 hr |
| Dec 14, 11:53 AM CST | Tornado Warning | JAN | Jefferson Davis, Lamar, Marion | 67 min |
| Dec 14, 11:57 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson | 31 min |
| Dec 14, 12:00 PM CST | Tornado Warning | JAN | Jasper, Newton | 60 min |
| Dec 14, 12:15 PM CST | Flash Flood Warning | JAN | Franklin | 3 hr |
| Dec 14, 12:28 PM CST | Tornado Warning | JAN | Clarke, Jasper, Jones | 62 min |
| Dec 14, 12:36 PM CST | Tornado Warning | JAN | Forrest, Lamar | 54 min |
| Dec 14, 12:39 PM CST | Tornado Warning | JAN | Kemper, Lauderdale | 66 min |
| Dec 14, 12:43 PM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 62 min |
| Dec 14, 12:44 PM CST | Tornado Warning | JAN | Jasper, Smith | 15 min |
| Dec 14, 12:54 PM CST | Tornado Warning | JAN | Marion | 44 min |
| Dec 14, 12:55 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 53 min |
| Dec 14, 1:09 PM CST | Tornado Warning | JAN | Jones | 66 min |
| Dec 14, 1:28 PM CST | Tornado Warning | JAN | Clarke, Jasper, Lauderdale | 33 min |
| Dec 14, 1:33 PM CST | Tornado Warning | JAN | Jasper, Lauderdale, Newton | 57 min |
| Dec 14, 1:38 PM CST | Tornado Warning | JAN | Kemper | 39 min |
| Dec 14, 1:44 PM CST | Tornado Warning | JAN | Forrest, Jones, Lamar | 44 min |
| Dec 14, 1:49 PM CST | Tornado Warning | JAN | Lauderdale | 56 min |
| Dec 14, 2:02 PM CST | Tornado Warning | JAN | Clarke | 58 min |
| Dec 14, 2:15 PM CST | Tornado Warning | JAN | Forrest, Lamar | 60 min |
| Dec 14, 3:13 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 47 min |
| Dec 14, 3:24 PM CST | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 3 hr |
| Dec 14, 3:26 PM CST | Tornado Warning | JAN | Forrest | 22 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.